# SDR SWAA2021120640499

- Difficulty date: November 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT AFT CARGO BAY BS856 - BS867 RBL22 WL164. ; / [01] CORROSION ON AFT SHIELD AT ACB BS856-BS867; RBL22;WL164 NO ALLOWABLE DAMAGE IAW SRM 51-10-02-0G-0 GENERAL - INSPECTION AND REMOVAL OF DAMAGE (PAR.9. REPLACEMENT OF THE PART); [02] VERIFIED ITEM 1 CORRECTIVE ACTIONS.; [03] REMOVED AFT SHIELD AT ACB BS 856-BS 867 RBL 22 WL 164 IAW SRM 51-40-02; [04] LOCATED AND DRILLED NEW ACB SHIELD PO#845151BS 856 - BS867 RBL 22 IAW SRM 51-40-05; DWG 146A0081 REV-.; [05] PART WILL BE INSTALLED ON CUSTOMER CARD TTG8Q004FDXV; [06] REMOVED AFT SHIELD IN ACB AT BS 856 - 867 RBL22 WL 164 ON CARD #TTG8Q004FDXV.
